# SDR HALA9674

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 502 - ON PREFLIGHT, FOUND EMERGNCY LIGHTS IN COCKPIT AND FORWARD AISLE WERE INOP.  REPLACED BATTERIES.  OPS CHECK GOOD.  (M)
